Article (Scientific journals)
Holomorphic Cohomological Convolution and Hadamard Product
Dubussy, Christophe; Schneiders, Jean-Pierre
2022In Publications of the Research Institute for Mathematical Sciences, 58 (1), p. 21-48
Peer reviewed
 

Files


Full Text
PRIMS-2022-058-001-02.pdf
Publisher postprint (502.69 kB)
Download

All documents in ORBi are protected by a user license.

Send to



Details



Keywords :
Multiplicative convolution; Hadamard product; Singular homology
Abstract :
[en] In this article, we explain the link between Pohlen's extended Hadamard product and the holomorphic cohomological convolution on C^*. For this purpose, we introduce a generalized Hadamard product, which is defined even if the holomorphic functions do not vanish at infinity, as well as a notion of strongly convolvable sets.
Disciplines :
Mathematics
Author, co-author :
Dubussy, Christophe ;  Université de Liège - ULiège > Département de mathématique > Analyse algébrique
Schneiders, Jean-Pierre ;  Université de Liège - ULiège > Département de mathématique > Analyse algébrique
Language :
English
Title :
Holomorphic Cohomological Convolution and Hadamard Product
Alternative titles :
[fr] Convolution cohomologique holomorphe et produit d'Hadamard
Publication date :
16 February 2022
Journal title :
Publications of the Research Institute for Mathematical Sciences
ISSN :
0034-5318
eISSN :
1663-4926
Publisher :
European Mathematical Society, Zürich, Switzerland
Volume :
58
Issue :
1
Pages :
21-48
Peer reviewed :
Peer reviewed
Funders :
F.R.S.-FNRS - Fonds de la Recherche Scientifique [BE]
Available on ORBi :
since 07 January 2020

Statistics


Number of views
164 (29 by ULiège)
Number of downloads
98 (15 by ULiège)

Scopus citations®
 
1
Scopus citations®
without self-citations
1
OpenCitations
 
0

Bibliography


Similar publications



Contact ORBi